# SDR FDKA200709495

- Difficulty date: September 5, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N856MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145626
- Aircraft time: 11,778 hours, 11,509 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Bent
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE METAL LIP ON NR 2 ENGINE NOSE COWL IS BENT/DAMAGED.  THE DAMAGED PART WAS REMOVED, FABRICATED AND REPLACED.
